# SDR VTZA990226

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 906
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Station Box
- Part number: B692254
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7659 - PHL-IAD - DURING TAKEOFF, AIRCRAFT INTERCOM INTERMITTENT AFTER WATER SPILLED FROM DV WINDOW ONTO CAPTAINS LEFT KNEE AND COMM BOX DURING START OF TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE, THEN WAS FERRIED TO IAD.  MAINTENANCE REMOVED AND REPLACED STATION BOX, OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
